An approximate solution of some Volterra integral equation with a smooth kernel

Volume 35 / 2008

M. Niedziela Applicationes Mathematicae 35 (2008), 209-221 MSC: 45D05, 45G10, 45L05, 65R20. DOI: 10.4064/am35-2-6


The behaviour near the origin of nontrivial solutions to integral Volterra equations with a power nonlinearity is studied. Estimates of nontrivial solutions are given and some numerical examples are considered.


  • M. NiedzielaFaculty of Mathematics, Computer Science and Econometrics
    University of Zielona Góra
    Podgórna 50
    65-246 Zielona Góra, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image